2 doctors weighed in:

I had a steroid injection a week ago in my hip for bursitis, have been suffering with palpitations and heart rate keeps dropping to 43 ?

2 doctors weighed in
Dr. Andrew Seibert
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Bradycardia

Your episodes of slow heart rate may not be related to your bursitis in your hip.
If these episodes are obvious enough that they cause you a feeling of palpitations , they should be investigated. You should see your doctor for a work up, which will probably include EKG and maybe lab tests. Do not delay. Good luck.

In brief: Bradycardia

Your episodes of slow heart rate may not be related to your bursitis in your hip.
If these episodes are obvious enough that they cause you a feeling of palpitations , they should be investigated. You should see your doctor for a work up, which will probably include EKG and maybe lab tests. Do not delay. Good luck.
Dr. Andrew Seibert
Dr. Andrew Seibert
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors